# SDR SWAA2014062629429

- Difficulty date: June 5, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,799 hours, 42,733 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SHEAR TIE CRACKED AT STATION 360, STRINGER 14L.  REPAIRED SHEAR TIE IAW SRM.
